# SDR AALA200802471

- Difficulty date: September 30, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 7d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 7D FORWARD MISSING.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPS.
